# SDR SWIA201437711

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 20,882 hours, 14,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN CEILING AT ROW 15 IS BURNED OUT, REPLACED THE LAMPS.
